MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0410-A2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The reported complaint is confirmed.The investigation of the returned mv coil found mismatched lot#'s on the product box and pouch labels.The findings from this investigation have been communicated to quality.
 
Event or Problem Description
It was reported that during preparation, it was noticed that an embolization implant coil's package and box had mismatched labels.The coil was placed aside and the procedure was completed with another coil.The product did not contact the patient.Nine other coils used during the case were checked and their packaging was correct.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13563786
Report Number2032493-2022-00059
Device Sequence Number16608640
Product Code HCG
UDI-Device Identifier00816777025234
UDI-Public(01)00816777025234(11)210607(17)260531(10)2106075WF
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number7110-0410-A2
Device Lot Number2106075WF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown